Nonnegative solutions to nonlocal boundary value problems for systems of second-order differential equations dependent on the first-order derivatives - Publication - Bridge of Knowledge

Search

Nonnegative solutions to nonlocal boundary value problems for systems of second-order differential equations dependent on the first-order derivatives

Abstract

Stosując tw. Avery-Petersona o punkcie stałym, podano warunki dostateczne na istnienie nieujemnych rozwiązań dla układów równań różniczkowych rzędu drugiego z argumentami opóźnionymi i wyprzedzonymi oraz warunkami brzegowymi zawierającymi całki Stieltjesa. Praca zawiera wiele przykładów.

Cite as

Full text

full text is not available in portal

Keywords

Details

Category:
Articles
Type:
artykuł w czasopiśmie wyróżnionym w JCR
Published in:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS no. 87, pages 83 - 101,
ISSN: 0362-546X
Language:
English
Publication year:
2013
Bibliographic description:
Jankowski T.: Nonnegative solutions to nonlocal boundary value problems for systems of second-order differential equations dependent on the first-order derivatives// NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. -Vol. 87, (2013), s.83-101
Verified by:
Gdańsk University of Technology

seen 90 times

Recommended for you

Meta Tags